# SDR JDW2005F00000

- Difficulty date: October 5, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N650DA
- Make and model: Cessna 650
- Aircraft serial: 6500114
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 62411132
- Condition: Loose
- Location: Mlg
- Part time: 7,929 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR OLEO STRUT WOULD NOT COMPRESS AFTER LANDING, MORE THAN 50 PERCENT OF NORMAL.  AC WAS JACKED, SERVICE OF THE STRUT WAS CHECKED NORMALLY.  NEX LANDING, STRUT WOULD AGAIN NOT COMPRESS.  OLEO WAS REMOVED FROM AC AND DISASSEMBLED.  METERING PIN INSIDE STRUT WAS LOOSE AND MOVING AROUND INSIDE THE STRUT.  FUTURE EXAMINATION OF METERING PIN REVEALED THAT NYLON THREAD LOCKING DEVICE SHOWED NO EVIDENCE OF EVER CONCTIGN THE THREADS INSIDE THE UPPER BARREL.  THE LOCKING DEVVICE WAS TOO DEEP IN CRCESS PROVIDED IN METERING PIN.  THIS CONDITION DID NOT PROVIDE SELF-LOCKING FEATURE THUS ALLOWED PIN TO ROTATE AND COME LOOSE.  DAMAGE TO UPPER BARREL OF OLEO WAS EXTENSIVE AND HAD TO BE REPLACED.
